# SDR 2020F00343

- Difficulty date: July 17, 2020
- Submitted: July 21, 2020
- Operation: General aviation
- Aircraft: N440SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9457
- Aircraft time: 4,722 hours, 13,938 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 112
- Condition: Inoperative
- Location: Low Rotor
- Part time: 4,722 hours, 13,938 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS PULLED INTO A HOVER AND THE LOW ROTOR WARNING SOUNDED AND THE ROTOR RPM READ ZERO. AIRCRAFT LANDED AND FLIGHT WAS CANCELLED.
